Retin a (tretinoin) making my skin oily?

Retina A. This makes your skin dry out bot oily what percentage are you using 0.25?

Related Questions

Retin a (tretinoin) vs proactive? I have oily skin& many pimples&blackheads/scars on my cheeks&forehead. Which is best I need clear skin b4wedding in may! Help

Get seen. You want to be clear for your wedding. Your acne's been neglected too long -- nowadays, no young woman should have scarring. Get with your personal physician; topicals are only 50% likely to clear it no matter how aggressively you use them. Read more...

Why is retin a (tretinoin) making the skin under my eyes feel raw? I need some advice.

Patience. Retin A (tretinoin) usually causes dry red peeling skin before improvement is seen. It is used in many situations. Patience is the most effective ingredient here Good luck to you; and as my mother always said, "Patience is a Virtue." Read more...

I'm a 34 yr old ex smoker but my skin is real thin for my age. Can retin a (tretinoin) thicken my skin enough that it won't tear so easily or heal so slowly?

YouEatEnoughProtein? Retin-A is more of an exfoliant;it gets the cells cranking faster (faster "turnover")so that it can supposedly "rejuvinate"itself.Supposedly,the lower layers will thicken.But I've noticed that there is a great deal of individual variations in response to that med.It's pretty powerful. It's supposed to help with wrinkles, like the fine ones from smoking,but you'll need a dermatologist to supervise. Read more...

Darkening of the skin from using retin a (tretinoin)?

Retin A (tretinoin) side effects. Retin-a can also cause excessive redness, swelling, blistering or crusting of the skin. Some patients may notice a lightening or darkening of the skin. Read more...
Photosensitivity. Retin-a causes photosensitivity (increased sensitivity to the sun) which can over time without proper sun protection cause hyperpigmentation or darkening of the skin. Retin-a is used to help improve brown spots and sun damage but it's important for one to be diligent about avoiding the sun or using proper sun protection if using retin-a. Read more...

Will retin a (tretinoin) help cover up a small crater in my skin?

Skin crater. Probably not, but a injectable wrinkle filler may be able to do this or make-up. See a dermatologist skilled in wrinkle fillers. Read more...

Tretinoin (retin a) has made my skin extremely dry, is this normal?

Yes. Tretinoin will always make the skin dry and "flakey" as it increases cellular turn over which cause the older skin cells to slough. When using tretinoin creams i always have my patients begin very slowly, maybe 2 or 3 applications per week for the first week or 2 with progressive increase in frequency. The "problem" is usually "self-limited" which means the dryness eventually stops. Read more...
Yes. Tretinoin (retin a) typically causes dryness of the skin. Applying a good facial moisturizer/sunblock twice a day should help out quite a bit. Read more...

I am 40 and I have nearly perfect skin. Should I start using retin a (tretinoin)?

Up to you. If your skin is nearly perfect, you may not need any retin-a. But you can use it to prevent future wrinkles. You should at least wear sunscreen whenever you are outdoors. Read more...